MathSciNet Relay Station
MathSciNet bibliographic data
MR1839474 26D15 (42B20 46E30)
Carbery, Anthony; Wright, James Distributional and $L^q$ norm inequalities for polynomials over convex bodies in $\Bbb R^n$. Math. Res. Lett. 8 (2001), no. 3, 233–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement